# SDR SWIA201541040

- Difficulty date: March 13, 2015
- Submitted: April 17, 2015
- Operation: Air carrier
- Aircraft: N693CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15096
- Aircraft time: 18,458 hours, 11,790 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Web
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR FWD WEB LOWER AREA AT LOCATION 1 HAS CORROSION BEYOND LIMTS, REQUIRES REPAIR.  REPAIRED PAX DOOR FWD WEB LOWER AREA AT LOCATION 1 REF STS EA.
